I thought i had a thrombosis vein on my penis but I did some research online and found out that its not a thrombosis of a vein but it is a thrombosis of an lymphatic vessel because when the skin is cold tight the vein that it runs along is red and it is white. I want to know if taking aspirin or aleve and using a heating pad daily will still help in resolving this problem or if there is something else to help and if it takes longer for a thrombosis of an lymphatic vessel to resolve on its own because it`s been six weeks and it seems to be getting harder/ longer it started as a piece size lump at the base of my penis now runs along the top of the shaft down to the head and sometimes it slightly painful. a few times it seemed to decrease in size and length but the next day it was back to the original size and length. i am a 23 year old from u s. I am not sexually active on a regular basis other than masturbation but i stopped when it got worse . I am not taking any prescribed medication. I am naturally concerned about this problem. Any advise would be very much appreciated. Thanks for your time.
eliminate or minimize any foods that contain un-yeasted flour and hydrogenated/partially hydrogenated vegetable oils, and eat a well balanced diet as you find appropriate to thrive. Also drinking approximately a tablespoon or so of Vodka most days can be very beneficial to your health overall, in addition to your penile health. It's only helpful in small amounts such as about a tablespoon or two, or less, per day. It's a systemic optimizer. No joke.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.